# SDR AUS20021050

- Difficulty date: September 16, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5751 · Ailerons
- Part: Doubler
- Part number: 315359
- Condition: Cracked
- Location: Ailerons
- Component: Ailerons, Piper, 4020023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AILERON SPAR DOUBLER CRACKED IN AREA LOCATED IMMEDIATELY BELOW THE INBOARD HINGE ATTACHMENT PLATE LOWER BOLT HOLE. CRACK LENGTH18MM (0.71IN). FOUND DURING DYE PENETRANT INSPECTION IAWAD/PA31/118 AMDT 1.
